Alert archive / Georgia / Tornado Warnings in 2006
Tornado Warning 16, NWS Tallahassee, FL
NWS Tallahassee, FL issued this tornado warning at Apr 8, 2006, 5:04 PM EDT for Brooks County, Thomas County, Georgia. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 8, 2006, 5:04 PM EDT (21:04 UTC)
- Expired
- Apr 8, 2006, 5:30 PM EDT
- In force
- 26 min
- Issued by
- NWS Tallahassee, FL
- Area
- Counties, with a storm outline in the text
Counties Brooks County, GA, Thomas County, GA
The radar
The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 8, 5:15 PM EDT | TSTM WND DMG | Boston, GA | LARGE OAK TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 8, 4:45 PM EDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.1 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1769 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 496 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 168 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 7.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS52 KTAE 082105
TORTAE
GAC027-275-082130-
/O.NEW.KTAE.TO.W.0016.060408T2104Z-060408T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
504 PM EDT SAT APR 8 2006
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* TORNADO WARNING FOR...
WESTERN BROOKS COUNTY IN SOUTH CENTRAL GEORGIA
THIS INCLUDES THE CITY OF QUITMAN
SOUTHEASTERN THOMAS COUNTY IN SOUTH CENTRAL GEORGIA
* UNTIL 530 PM EDT
* AT 501 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
DEVELOPING TORNADO 7 MILES SOUTHWEST OF BOSTON...OR ABOUT 11 MILES
NORTH OF MONTICELLO...MOVING EAST AT 35 MPH.
* THE TORNADO IS EXPECTED TO BE NEAR...
BOSTON BY 510 PM EDT...
QUITMAN BY 530 PM EDT...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (850) 942-8833.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA.
LAT...LON 3069 8394 3073 8392 3094 8355 3071 8354
3070 8353 3067 8366 3067 8374 3066 8375
3066 8384
$$
12-WATSONWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Apr 8, 3:16 PM EDT, 1 hour 48 minutes earlier.
Area forecast discussion, Apr 8, 3:16 PM EDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 316 PM EDT SAT APR 8 2006 .SYNOPSIS... VAPOR IMAGERY SHOWS A POSITIVE TILTED UPPER LEVEL TROUGH AXIS FROM TENNESSEE DOWN TO LOUISIANA. A COLD FRONT EXTENDS FROM JUST EAST OF ATLANTA GEORGIA TO MOBILE ALABAMA. SCATTERED THUNDERSTORMS CONTINUE TO DEVELOP IN THE WARM SECTOR ACROSS OUR AREA AHEAD OF THIS FRONT...ALONG NARROW BANDS ORIENTED PARALLEL TO THE MEAN FLOW (NORTHEAST TO SOUTHWEST). A FEW OF THESE STORMS HAVE BEEN SEVERE TO JUST BELOW SEVERE LEVELS. && .SHORT TERM... (TONIGHT-TUESDAY) THE COLD FRONT WILL CONTINUE MOVING TOWARD THE EAST AT ABOUT 15 KT THIS EVENING...WITH THE RAIN ENDING AFTER THE WIND SHIFT. THIS FRONT SHOULD CLEAR MOST OF OUR AREA BY 06 UTC TONIGHT. THE COMBINATION OF DEEP LAYER VERTICAL WIND SHEAR (40-50 KT)... MODERATE INSTABILITY...AND LARGE SCALE FORCING WILL CONTINUE THE SEVERE WEATHER THREAT UNTIL THE FRONT MOVES THROUGH. AFTER THE FRONT THE WEATHER WILL BE FAIR WITH SLIGHTLY-BELOW AVERAGE TEMPERATURES. && .MARINE... WINDS AND SEAS WILL BE RATHER HIGH FOR THE NEXT FEW DAYS...AT TIMES FLIRTING WITH EXERCISE CAUTION LEVELS. WINDS AND SEAS ARE EXPECTED TO REMAIN JUST BELOW CRITERIA TONIGHT BEHIND THE COLD FRONT. && .FIRE WEATHER... RED FLAG CONDITIONS WILL BE POSSIBLE MONDAY AFTERNOON. WE HAVE HELD OFF ON A WATCH FOR NOW...BUT A WATCH MAY NEED TO BE ISSUED ON SUNDAY AS IT BECOMES MORE CLEAR HOW MUCH DRY AIR WILL MAKE IT INTO OUR AREA. && .AVIATION... MOSTLY VFR CONDITIONS ARE FORECAST FOR THE REMAINDER OF TODAY AND INTO TONIGHT...EXCEPT FOR TEMPORARY MVFR TO IFR CONDITIONS ASSOCIATED WITH THE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS MOVING RAPIDLY NORTHEAST ACROSS THE AREA. THIS RAIN IS EXPECTED TO END FROM WEST TO EAST THIS EVENING...FOLLOWED BY VFR CONDITIONS... AND TEMPORARY MVFR CEILINGS BEHIND THE FRONT. VFR WEATHER IS EXPECTED SUNDAY. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 61 75 46 77 / 50 0 0 0 PANAMA CITY 59 76 53 76 / 30 0 0 0 DOTHAN 52 72 48 75 / 30 0 0 0 ALBANY 53 71 44 74 / 50 0 0 0 VALDOSTA 57 74 45 76 / 50 0 0 0 CROSS CITY 61 77 48 78 / 50 10 10 0 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. && FOURNIER
Hazardous weather outlook, Apr 8, 4:49 AM EDT, 12 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 449 AM EDT SAT APR 8 2006 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-GMZ750- 755-770-775-090900- BAKER GA-BAY FL-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA- CALHOUN FL-CLAY GA-COASTAL WALTON FL-COFFEE AL-COLQUITT GA-COOK GA- DALE AL-DECATUR GA-DIXIE FL-DOUGHERTY GA-EARLY GA-FRANKLIN FL- GADSDEN FL-GENEVA AL-GRADY GA-GULF FL-HENRY AL-HOLMES FL-HOUSTON AL- INLAND WALTON FL-IRWIN GA-JACKSON FL-JEFFERSON FL-LAFAYETTE FL- LANIER GA-LEE GA-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA- MITCHELL GA-QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA- THOMAS GA-TIFT GA-TURNER GA-WAKULLA FL-WASHINGTON FL-WORTH GA- INCLUDING THE CITIES OF...ABBEVILLE...ADEL...ALBANY...APALACHICOLA... ASHBURN...BAINBRIDGE...BLAKELY...BLOUNTSTOWN...BONIFAY...CAIRO... CALLAWAY...CAMILLA...CARRABELLE...CHIPLEY...COLQUITT...COTTONWOOD... CRAWFORDVILLE...CROSS CITY...CUTHBERT...DALEVILLE...DAWSON... DE FUNIAK SPRINGS...DONALSONVILLE...DOWNTOWN DOTHAN...ELBA... ENTERPRISE...FITZGERALD...FORT GAINES...FORT RUCKER...GENEVA... GEORGETOWN...HEADLAND...LAKELAND...LEESBURG...MADISON...MARIANNA... MAYO...MONTICELLO...MORGAN...MOULTRIE...NASHVILLE...NEWTON... OCILLA...OZARK...PANAMA CITY...PANAMA CITY BEACH...PELHAM...PERRY... PORT ST. JOE...PUTNEY...QUITMAN...SANTA ROSA BEACH...ST. MARKS... STEINHATCHEE...SYLVESTER...TALLAHASSEE...THOMASVILLE...TIFTON... VALDOSTA AND VERNON 449 AM EDT SAT APR 8 2006 THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND EASTERN PANHANDLE...AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. A LINE OF SHOWERS AND THUNDERSTORMS WILL MOVE INTO SOUTHEAST ALABAMA THIS MORNING AND CONTINUE EASTWARD INTO SOUTHWEST GEORGIA AND THE FLORIDA PANHANDLE BY MIDDAY...AND INTO SOUTH-CENTRAL GEORGIA AND THE FLORIDA BIG BEND IN THE AFTERNOON. THIS LINE HAS A HISTORY OF PRODUCING SEVERE WEATHER...NAMELY STRONG WINDS...LARGE HAIL...AND TORNADOES. IT LOOKS PROBABLE THAT THIS LINE WILL CONTINUE TO PRODUCE SEVERE WEATHER AS IT MOVES THROUGH OUR AREA. WIND GUSTS UP TO OR EXCEEDING 80 MPH...LARGE HAIL...AND ISOLATED TORNADOES WILL BE POSSIBLE THROUGHOUT THE DAY ALONG THIS LINE AS WELL AS SOME LOCALLY HEAVY RAIN. MOST OF THE PRECIPITATION SHOULD BE EAST OF THE AREA BY SUNSET TONIGHT ALTHOUGH A FEW SHOWERS AND THUNDERSTORMS MAY LINGER THROUGH MIDNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. STRONG HIGH PRESSURE WILL BUILD IN ON SUNDAY...USHERING IN DRIER AND SOMEWHAT COOLER TEMPERATURES. THE EXTENDED FORECAST REMAINS DRY UNTIL LATE NEXT WEEKEND WHEN ANOTHER SYSTEM APPROACHES THE AREA. TEMPERATURES WILL BE SLIGHTLY BELOW NORMAL THE FIRST HALF OF THE WEEK...THEN SLOWLY WARM TO A FEW DEGREES ABOVE NORMAL FOR THE SECOND HALF. .SPOTTER CALL TO ACTION STATEMENT... WITH THE APPROACHING SEVERE WEATHER...SPOTTER ACTIVATION WILL LIKELY BE REQUIRED LATER TODAY. .RIP CURRENTS... THERE IS A HIGH RISK OF RIP CURRENTS TODAY ALONG FLORIDA PANHANDLE AND BIG BEND BEACHES. A RIP CURRENT IS A STRONG NARROW CURRENT OF WATER FLOWING FROM THE BEACH THROUGH THE SURF ZONE. IT CAN RAPIDLY CARRY A SWIMMER INTO DEEPER WATER. FOR ADDITIONAL WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE VIA OUR WEB SITE AT WWW.SRH.NOAA.GOV/TLH/ OR LISTEN TO NOAA WEATHER RADIO...LOCAL TELEVISION OR RADIO STATIONS. 23-MCNATT
In the hours before
Special weather statement, Apr 8, 2:13 PM EDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 213 PM EDT SAT APR 8 2006 FLZ017-018-027-081915- JEFFERSON-LEON-WAKULLA- 213 PM EDT SAT APR 8 2006 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR JEFFERSON...LEON AND WAKULLA COUNTIES... * UNTIL 315 PM EDT AT 208 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MONTICELLO TO 13 MILES EAST OF WOODVILLE TO CRAWFORDVILLE...MOVING NORTHEAST AT 25 MPH. PEOPLE IN NORTHERN WAKULLA...SOUTHEASTERN LEON AND JEFFERSON COUNTIES...INCLUDING THE CITIES OF CRAWFORDVILLE...MONTICELLO AND WOODVILLE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. MOVE INDOORS IMMEDIATELY REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TALLAHASSEE. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN TALLAHASSEE DIRECTLY AT 850-942-8833 TO REPORT SEVERE WEATHER. 12-WATSON
Special weather statement, Apr 8, 2:38 PM EDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 238 PM EDT SAT APR 8 2006 GAZ143-081930- MILLER- 238 PM EDT SAT APR 8 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR MILLER COUNTY... * UNTIL 330 PM EDT AT 237 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF COLQUITT...MOVING NORTHEAST AT 45 MPH. PEOPLE IN EASTERN MILLER COUNTY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TALLAHASSEE. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN TALLAHASSEE DIRECTLY AT 850-942-8833 TO REPORT SEVERE WEATHER. 12-WATSON
Special weather statement, Apr 8, 2:58 PM EDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 258 PM EDT SAT APR 8 2006 ALZ065>068-FLZ007-082000- COFFEE-DALE-GENEVA-HENRY-INLAND WALTON- 258 PM EDT SAT APR 8 2006 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR COFFEE...DALE...GENEVA... HENRY AND WALTON COUNTIES... * UNTIL 400 PM EDT(300 PM CDT) AT 255 PM EDT(155 PM CDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ARITON TO 13 MILES NORTHEAST OF MILTON...OR ALONG A LINE EXTENDING FROM 12 MILES NORTH OF OZARK TO 19 MILES WEST OF CRESTVIEW...MOVING EAST AT 30 MPH. DIME SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS. REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TALLAHASSEE. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN TALLAHASSEE DIRECTLY AT 850-942-8833 TO REPORT SEVERE WEATHER. 22-BARRY
Special weather statement, Apr 8, 3:03 PM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 303 PM EDT SAT APR 8 2006 GAZ127-143>145-081945- BAKER-MILLER-MITCHELL-WORTH- 303 PM EDT SAT APR 8 2006 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BAKER...MILLER...MITCHELL AND WORTH COUNTIES... * UNTIL 345 PM EDT AT 300 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF SYLVESTER TO COLQUITT...MOVING NORTHEAST AT 45 MPH. PEOPLE IN BAKER...EASTERN MILLER...MITCHELL AND SOUTHERN WORTH COUNTIES...INCLUDING THE CITIES OF POULAN...NEWTON AND BACONTON... SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. DIME SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING INTENSE CLOUD TO GROUND LIGHTNING. REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TALLAHASSEE. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN TALLAHASSEE DIRECTLY AT 850-942-8833 TO REPORT SEVERE WEATHER. 12-WATSON
Local storm report, Apr 8, 3:39 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
339 PM EDT SAT APR 08 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL LEVEL PLAINS 31.30N 85.78W
04/08/2006 M1.00 INCH DALE AL EMERGENCY MNGR
&&
WATSONLocal storm report, Apr 8, 4:00 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
400 PM EDT SAT APR 08 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 PM HAIL 2 E PELHAM 31.13N 84.12W
04/08/2006 M1.75 INCH MITCHELL GA LAW ENFORCEMENT
0350 PM HAIL HARTSFIELD 31.22N 83.98W
04/08/2006 M0.75 INCH COLQUITT GA PUBLIC
&&
WATSONThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 12:44 PM EDT | Severe Thunderstorm Warning | TAE | Quitman | 31 min |
| Apr 8, 2:30 PM EDT | Severe Thunderstorm Warning | TAE | Baker, Mitchell | 30 min |
| Apr 8, 3:22 PM EDT | Severe Thunderstorm Warning | TAE | Tift, Worth | 23 min |
| Apr 8, 3:25 PM EDT | Severe Thunderstorm Warning | TAE | Colquitt, Mitchell | 50 min |
| Apr 8, 3:45 PM EDT | Severe Thunderstorm Warning | TAE | Berrien, Irwin, Tift | 30 min |
| Apr 8, 4:05 PM EDT | Severe Thunderstorm Warning | TAE | Grady | 25 min |
| Apr 8, 4:14 PM EDT | Severe Thunderstorm Warning | TAE | Colquitt, Cook | 46 min |
| Apr 8, 5:30 PM EDT | Severe Thunderstorm Warning | TAE | Brooks, Lowndes | 30 min |
| Apr 8, 6:02 PM EDT | Severe Thunderstorm Warning | TAE | Lanier, Lowndes | 43 min |
Nearby
Tornado Warnings in Georgia, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.